# SDR CALA2020050200886

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 63,918 hours, 27,219 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRZ ALT COCKPIT DOORHANDLE WILL NOT TURN TOOPEN DOOR-FEELS JA MMED CREW REPORTS UNABLE TO OPEN COCKPIT DOOR A CRUISE. TRIED SEVERAL TIMES DID NOT WANT TO BREAK ANYTHING. ON DECENT AT A LOWER CABIN PSI DOOR WOULD OPEN NORMALLY. INSPECTED THE COCKPIT DOOR HANDLE AND RELEASE MECHANISMS. COULD NOT DUPICATE. LEANED AND PULLED ON CONTROL CABIN DOOR WHILE ACTUATING THE KNOB ASSY. NO DECTECTS NOTED AND DOOR OPERATED NORMALLY.
